MAUDE Adverse Event Report: ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG LEAD

ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG LEAD
Model Number MN10350-50A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to a trial procedure, the patient aspirated and was not breathing.As a result, the physician abandoned the procedure.The patient is now stable.
 
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
KIT TRIAL SLIM TIP LEAD, 50CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25403937
Report Number1627487-2026-08265
Device Sequence Number10760075
Product Code PMP
UDI-Device Identifier05415067027139
UDI-Public(01)05415067027139(10)11331459(17)280325
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot Number11331459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight108 KG